Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Motion with mucus immediately after eating food, no improvement with taking bland food, taken ornof, cyclopam. Effective remedy?

hi, i have been suffering for 10days from stomache problem that is after taking any food, i have to goto rest-room withing 1.5/2hrs with pain. and it is motion problem as well. i have been using ornof, cyclopalm since 7days, i got relief from pain, and no of times being went to rest-room is also got reduced. but i have not got relief from motions. could you please suggest me with good medicine? since last 5days i stopped eating spicy food also. but still motion problem exists. Note: blood is not coming with motions. but a kind of white solution(a little) coming.
Asked On : Mon, 6 Aug 2012
Answers:  1 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Rheumatologist 's  Response
Good evening sir. You seem to be having irritable bowel syndrome.Since you have already taken antibiotics for 7 days, possibility of infection is less likely. It is mainly a disturbance of the bowel where one person can have either constipation or diarrhea which can persist for long. You need to consult your gastroenterologist once. Among st the other remedies, you need to include high fiber diet( or you can take artificially from outisde as it will help to form bulk of the stools, something like Isabgol. Get proper 8 hours of sleep and reduce your level of stress. All these are aggravating factors. I can write a prescription but i ll recommend you consult your doctor once, so they can examine you before prescribing medication.Hope the information was useful.
Answered: Thu, 24 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor